# SDR IPXA2017111623634

- Difficulty date: November 1, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 31,742 hours, 21,947 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N6619
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-18,  AFT CARGO DOOR EXTERNAL SKIN FOUND DENTED JUST BELOW LATCH HANDLE.  REPAIRED THE DOOR SKIN IAW SRM 52-30-01, REPAIR 4.
